# SDR USAA960009

- Difficulty date: January 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AU
- Make and model: Boeing 757225
- Aircraft serial: 22205
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 480-500
- Part time: 35,206 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - INSPECTION VISUALLY FOUND A .0531 INCH DEEP DENT WITH .0065 GOUGE LOCATED AT FUSELAGE SKIN AT STRINGER 52R-55R, BETWEEN STATION 480-500.  INSTALLED EXTERNAL DOUBLER AS PER USAIR EA NR 40595.  (M)
